# SDR SIMA20140907004

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,859 hours, 29,573 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT FC 360 IN ICING CONDITIONS WE RECEIVED IAS MSG ON BOTH PFD'S.  IT APPEARED THAT THE CAPTAIN`S SIDE & STANDBY WERE IN AGREEMENT.  WE CONCLUDED THE FIRST OFFICER'S SIDE WAS INACCURATE.  AT ONE POINT DURING A DESCENT CAPTAIN`S SIDE SPEED INCREASED NORMALLY WHILE FIRST OFFICER`S SIDE DECREASED SPEEDS INDICATING AT THAT TIME.  CA-245 KNOTS FO 219 KNOTS.  FIRST OFFICER`S SPEED RETURNED TO NORMAL UPON EXITING ICING CONDITIONS & USING ALL MODE POSITION FOR THE ICE DETECTION OVERRIDE.  WE ALSO SAW GPS 2 NOT NAV ON FMS SPS ADVANCE IN AMBER, NO BLUE SPS SPEEDS  MSG.  PERFORMED PITOT STATIC SERVICING, FOUND WATER IN TUBES.  PERFORMED ADC OPERATIONAL TEST CHECKS OK IAW AMM 34-13-00 & 34-15-00.  ACFT IS COMPLIANT FOR CAT II & RVSM OPERATIONS.
